MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
SMHX775 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
05/17/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a female patient who underwent breast augmentation revision with a 775cc mentor memorygel breast implant experienced left sided baker grade iii capsular contracture post procedure.As a result, an explant is planned for (b)(6) 2022.
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: capsular contracture.Future explant date: (b)(6) 2022.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
Additional information was received on (b)(6) 2022.Replacement with a new 775cc mentor memorygel xtra breast implant was performed with explant.The event date, previously unknown, was obtained with the additional information received.A capsular contracture diagnosis was made on (b)(6) 2022.The impacted product was received by the failure analysis lab on (b)(6) 2022.The investigation of the returned device was completed by the failure analysis lab on august 27, 2022.Device evaluation summary: the product was returned to mentor for evaluation.Mentor conducted a visual inspection of the returned device.During the visual evaluation, no apparent damage or visual anomalies were observed on the returned device.As part of mentor¿s quality process, all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.Manufacturer¿s reference number: (b)(4).